Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Done surgery to remove tubular cyst on ovary. Difficulty sleeping, sweating. Help

Hi, I had surgery to remove a tubular cyst on my left ovary , as well as the left ovary. It is one week from the surgery and seem to be experiencing a few side effects. I am having difficulty sleeping. I wake up from serious nightmares . I am sopping wet from sweat at night. I want to cry for no reason at all. Can you please tell me if I need help ?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Removal of cyst by way of surgical procedure and medications thereafter my not cause your described symptoms. But definitely your stress and anxiety after the surgery can produce such symptoms. Therefore your symptoms more correspond to Post Traumatic Stress Disorder. You are undergoing through a lot of distressing thoughts about your medical condition whih drives you crazy. That's all. This will subside after a few days. Talk to lot of people in your relation and friends and you will feel better. Consult a psychologist if needed. I can help you if you desire so. Get well soon.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor